This question caught my attention because: I have been advised that altering the form my medication comes in is dangerous. I am taking Lyrica also, I cannot imagine wanting it to work faster? Perhaps your dose is too low? Not judging here, trust me. Not only am I on Lyrica for pain but also ms contin. If the Lyrica is not controlling your pain or not lasting long enough between doses I would tell my physician. You may need a longer acting medication or an increased dose of Lyrica. I have altered my meds to take them in the past. I just got sick to my stomach, so that was no answer. And with ms contin it is downright dangerous. I do not know what dose you are on so cannot advise about that. But, I will say that I don't think you will like the effect. It could also be dangerous. I have never tried that with Lyrica. But, I would advise against it.
I agree with Suz.
The capsules are time released. I don't remember but I think the beads are different colors. It's not done that way for appearances. Each color plus the gelatin capsule allows it to be released through the dose.
If you are considering this it means something is not right with your pain management.
Are you taking them exactly on time every day?
If it's not making it through than you may need another dose between your doses now.
Another option is to start a short acting med for break through pain to be used only as needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2014 • 4 answers
Updated 14 Mar 2015 • 3 answers
Updated 28 Feb 2017 • 2 answers
Updated 16 Oct 2017 • 2 answers
Updated 16 Oct 2017 • 1 answer